- Full text PDF available (0)
- This year (0)
- Last 5 years (0)
- Last 10 years (0)
Journals and Conferences
A patient with a disabling tic and a major depressive episode responded partially to phenelzine, but relapsed after medication was withdrawn because of hypertensive and hepatotoxic reactions. The patient's motor and affective symptoms resolved after electroconvulsive therapy, and he remains asymptomatic after 1 year.
OBJECTIVE To illustrate and discuss issues relevant to treatment of four elderly psychotic patients with multiple comorbidities, including a history of mood disorder and some level of movement disorder. PARTICIPANTS Four patients diagnosed with a major mood disorder and comorbid Parkinson's disease were treated successfully with adjunctive ziprasidone at… (More)
Treatment of elderly patients with dementia-related behavioral disturbances and depression-related psychosis poses a significant problem, considering patients' frailty and use of polypharmacy for comorbid medical disorders. This case series describes the use of ziprasidone, a novel atypical antipsychotic, in three frail, elderly patients admitted to the… (More)